Jump to content

Search the Community

Showing results for tags 'alprazolam'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 27 results

  1. I have finally decided to begin my taper off xanax and zoloft. I have been on these meds due to panic attacks for 20 years. After educating myself and taking care of myself holistically in every other way, but this one, over the last few years, I have found that my symptoms have become worse. Then, in March, my now 7 year old started having panic attacks. I knew that I never wanted her to suffer as I have and have been getting her through them with meditation and dietary changes. Currently I take 1.5 mg of xanax nightly and anytime during the day when I need it. That can be anywhere from 0-2. I am on 100 mg of zoloft. I was on 50 up until my daughter experienced her attacks and her therapist suggested I up my dose to get through the stress. My (somewhat) functional doctor agreed and upped my dosage. So, here I am. Glad to have the support!
  2. Long story short, my primary doctor had some sort of medication plan for me, then due to a family emergency moved upstate and left her practice. Now I'm stuck dealing with several doctors who have either given me medication that had harmful side effects (100mg of Trazodone on top of my other medication spiked my blood pressure so high it nearly killed me), or doctors who want to completely take me off of the medication I'm currently on (no tapering) and switch me directly over onto something in a completely different drug class. It seems the best course of action would be to just taper off of my medication and see where I stand psychologically after that. Due to my line of work I know enough about medication to know that what they want me to do at this point is dangerous, but I'm positive this forum knows more than me, and at this point I'm not sure where else to turn. My insurance isn't leaving me with many options unless I want to pay a ton of money out of pocket just for a doctor to give me advice. Here's where I'm at right now: I'm currently on 450 mg of Wellbutrin XL once daily and 1 mg of Xanax three times daily due to some psychological problems apparently due to PTSD. I've been on this medication for four years. The Xanax I won't discuss here, I just thought that would be important from a drug interaction standpoint. I figure tapering off of the Wellbutrin FIRST would be the best option, however I can't get any doctor to change any of my current medication. They're "afraid to mess around with it." To be more specific: I take a 300 mg tablet AND a 150 mg tablet every morning. I'm figuring, not being able to get a script for a different release type of Wellbutrin, two differing dosages of pills could at least help, I've just been on it for so long I'm not sure about the time frame in which to drop the dosage. Any help would be greatly appreciated, this has been going on for months now. (Also, apologies for posting this in the wrong sub-forum. Was in a rush and didn't notice support right above this)
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy